# SDR IPXA2025080978295

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N397UP
- Make and model: Boeing 767346
- Aircraft serial: 40363
- Aircraft time: 29,475 hours, 9,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FL DK EMERGENCY EXIT LIGHT A FEW LENS FOUND U/S.  U/S LENS REPLACED BY SERVICEABLE IAW AMM 33-51-01-402-030 REV 145.
